# SDR AALA20070352

- Difficulty date: February 17, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 58935733
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LIT- DFW - YYZ - FOUND COCKPIT LEFT NUMBER FOUR WINDOW PANE CRACKED.  LANDED LIT WITHOUT INCIDENT.  REPLACED COCKPIT LEFT NUMBER FOUR WINDOW. SYSTEM GROUND CHECKED NORMAL OPERATION.
